# SDR AALA200803166

- Difficulty date: December 22, 2008
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N433AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49451
- Aircraft time: 67,573 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Loose
- Location: Lt Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

DFW - INFLIGHT, CREW REPORTED LEFT GENERATOR DC BUSS OFF INDICATION AND CROSS TIE LOCKOUT.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  FOUND AN OPEN WIRE AT P1 1221 AND R5 3.  SECURED WIRE IN RECEPTICLE R5 3.  SYSTEM GROUND CHECKED NORMAL OPERATION.
